# SDR YENA2024041700635

- Difficulty date: April 12, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 79,770 hours, 28,569 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: L0360RP
- Condition: Failed
- Part time: 56,376 hours, 18,788 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1281, BOS-RIC. 'PASSENGER OR OVER WING DOOR SLIDE/SLIDE RAFTS (WITHOUT PASSENGERS; INSTALLED L1 SLIDE PER AMM 25-62-44. REACTIVATED L1 DOOR ASSIST BOTTLE. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.'
